MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G07369
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during an unspecified procedure, the hub separated from a performer introducer.The device was placed in the right femoral artery.After another manufacturer¿s unspecified stent catheter (described as a large stent for iliac branch blood vessels) was advanced through the sheath, the hub of the sheath separated and leaked blood.The stent catheter was immediately removed.Per the reporter, the separated sheath shaft went ¿deep into the skin surface and tissues¿; however, the shaft was reportedly removed by hand.A new sheath of the same type was placed, and the stent was then delivered over an unknown wire guide to complete the procedure normally.The event reportedly resulted in prolonged procedure time and increased bleeding; however, the patient did not require any treatment for blood loss.Additional information reported that the damage to the sheath occurred due to ¿careless operation by the user¿ and noted that the customer accidentally damaged the sheath.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
E1: phone = (b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, during an unspecified procedure, the hub separated from a performer introducer.The device was placed in the right femoral artery.After another manufacturer¿s unspecified stent catheter (described as a large stent for iliac branch blood vessels) was advanced through the sheath, the hub of the sheath separated and leaked blood.The stent catheter was immediately removed.Per the reporter, the separated sheath shaft went ¿deep into the skin surface and tissues¿; however, the shaft was reportedly removed by hand.A new sheath of the same type was placed, and the stent was then delivered over an unknown wire guide to complete the procedure normally.The event reportedly resulted in prolonged procedure time and increased bleeding; however, the patient did not require any treatment for blood loss.Additional information reported that the damage to the sheath occurred due to ¿careless operation by the user¿ and noted that the customer accidentally damaged the sheath.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Investigation evaluation: reviews of the complaint history, device history record (dhr), manufacturing instructions, and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported related complaints for this lot number.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr and dhr suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that cook has concluded that an unintended user error contributed to the failure in this incident.Information was provided stating that the damage to the sheath occurred due to ¿careless operation by the user¿ and noted that the customer accidentally damaged the sheath.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21698956
Report Number1820334-2025-00291
Device Sequence Number8849862
Product Code DYB
UDI-Device Identifier00827002073692
UDI-Public(01)00827002073692(17)270918(10)16255453
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG07369
Device Catalogue NumberRCF-12.0-38-J
Device Lot Number16255453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale